Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 147, NWS Wilmington, OH

August 15, 20164 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 15, 2016, 6:22 AM EDT for 4 counties in Ohio. It was in force for 23 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2016, 6:22 AM EDT (10:22 UTC)
Expired
Aug 15, 2016, 6:45 AM EDT
In force
23 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, OH, Greene County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 30 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 6:23 AM EDTTSTM WND DMG3 Nne Loveland, OHTREE DOWN
Aug 15, 6:23 AM EDTTSTM WND DMG4 N Loveland, OHONE LARGE TREE AND SEVERAL BRANCHES DOWNED.
Aug 15, 6:24 AM EDTTSTM WND DMG4 N Loveland, OHTREE DOWN ON POWER LINES
Aug 15, 6:27 AM EDTTSTM WND DMG5 Ne Loveland, OHTREE DOWN
Aug 15, 6:37 AM EDTTSTM WND DMG6 Nw Blanchester, OHTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
802 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

976 
WUUS51 KILN 151022
SVRILN
OHC027-057-061-165-151045-
/O.NEW.KILN.SV.W.0147.160815T1022Z-160815T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
622 AM EDT MON AUG 15 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WARREN COUNTY IN SOUTHWESTERN OHIO...
  NORTHWESTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...
  NORTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN GREENE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 645 AM EDT.

* AT 622 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KINGS
  ISLAND... MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MASON...XENIA...LEBANON...WILMINGTON...MONROE...LOVELAND...
  WAYNESVILLE...MORROW...KINGS ISLAND...SOUTH LEBANON...MAINEVILLE...
  CLARKSVILLE...HARVEYSBURG...SPRING VALLEY...CORWIN...
  PORT WILLIAM...BUTLERVILLE...ROXANNA...PAINTERSVILLE AND HAGEMAN.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 19 AND 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3939 8435 3958 8413 3958 8412 3959 8411
      3972 8397 3953 8373 3926 8416 3927 8426
      3926 8427 3925 8429 3930 8435
TIME...MOT...LOC 1022Z 226DEG 40KT 3934 8425 

HAIL...<.75IN
WIND...60MPH
 
$$

FRANKS
2 follow-up statements
973 
WWUS51 KILN 151033
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
633 AM EDT MON AUG 15 2016

OHC061-151043-
/O.CAN.KILN.SV.W.0147.000000T0000Z-160815T1045Z/
HAMILTON OH-
633 AM EDT MON AUG 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3939 8433 3958 8413 3958 8412 3959 8411
      3972 8397 3953 8373 3929 8411 3929 8424
      3934 8433
TIME...MOT...LOC 1033Z 229DEG 34KT 3939 8415 

$$

OHC027-057-165-151045-
/O.CON.KILN.SV.W.0147.000000T0000Z-160815T1045Z/
WARREN OH-CLINTON OH-GREENE OH-
633 AM EDT MON AUG 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EDT
FOR WARREN...NORTHWESTERN CLINTON AND SOUTHWESTERN GREENE COUNTIES...

AT 633 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MORROW...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MASON...XENIA...LEBANON...WILMINGTON...MONROE...WAYNESVILLE...
MORROW...KINGS ISLAND...SOUTH LEBANON...MAINEVILLE...CLARKSVILLE...
HARVEYSBURG...SPRING VALLEY...CORWIN...PORT WILLIAM...BUTLERVILLE...
ROXANNA...PAINTERSVILLE...HAGEMAN AND OGDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3939 8433 3958 8413 3958 8412 3959 8411
      3972 8397 3953 8373 3929 8411 3929 8424
      3934 8433
TIME...MOT...LOC 1033Z 229DEG 34KT 3939 8415 

HAIL...<.75IN
WIND...60MPH
 
$$

HATZOS
978 
WWUS51 KILN 151045
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 AM EDT MON AUG 15 2016

OHC027-057-165-151055-
/O.EXP.KILN.SV.W.0147.000000T0000Z-160815T1045Z/
WARREN OH-CLINTON OH-GREENE OH-
645 AM EDT MON AUG 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR WARREN...NORTHWESTERN CLINTON
AND SOUTHWESTERN GREENE COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3939 8433 3958 8413 3958 8412 3959 8411
      3972 8397 3953 8373 3929 8411 3929 8424
      3934 8433
TIME...MOT...LOC 1042Z 226DEG 40KT 3939 8415 

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 4:10 AM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 15, 4:10 AM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
410 AM EDT MON AUG 15 2016

.SYNOPSIS...
Waves of low pressure will travel along a slow moving boundary in
a very moist airmass today and tonight. As the surface low exits
the region to the northeast early Tuesday, an upper level trough
will cross the region Tuesday night. Both of these will mark an
expected lull in thunderstorm activity through Wednesday night
with somewhat drier conditions.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Area of showers with some embedded thunderstorms over the eastern
CWA will continue to increase in coverage through the morning.
Models all have the better rain today shifted a bit further
northwest - will have to keep an eye and possibly shift the early
conglomeration of storms further southeast per radar trends this
morning.

Moderate to heavy rain will occur in thunderstorms that will favor
another narrow band in the northwest half of CWA today, with 1-2
inches and some higher amounts possible given the continued moist
airmass and PWAT values approaching 2". Will not pull the trigger
on any type of watch but some flood warnings are entirely possible
dependent on where the training storms set up. Models have not been
up to the challenge lately in placement of these bands, so
forecasts may see some larger swings in pop placement in the near
term than typically expected.

Temps today should reach into the mid 80s along the I-71 corridor,
low 80s northwest and upper 80s southeast of it. This may be too
much if the rainfall this morning is prolonged and the afternoon
does not get a chance to clear out, but attm the morning
convection should pass by with some additional more scattered
storms in the later part of the day.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
Showers in the evening will diminish over the CWA in favor of a
larger area of widespread activity following the surface low
tracking through Indiana and northwest of the CWA. Expect higher
chances of rain in the northwest tonight with a marked decrease
after the late evening.

Some storms may linger Tuesday along a surface boundary that will
be in the wake of the surface circulation from tonight, as the
boundary shifts eastward into the CWA with favored peak heating.
As the boundary moves east, more storms may linger through the
overnight hours yet again. By Wednesday, widespread activity is
not expected but a continued chance for storms in a weakly
unstable and moist environment necessitates including storms in
the forecast yet again.

Temperatures at night will be in the lower 70s tonight and then
cool to the upper 60s - if that can be considered cool. Highs will
range from the low 80s in the northwest to the upper 80s in the
southeast on Tuesday and then be a more uniform lower to middle
80s for Wednesday.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Moisture feed to continue into the mid week into the Ohio valley
ahead of a frontal boundary. This will keep the threat for
precipitation in the forecast Wednesday.

The upper level ridge that has been anchored to our se is flattened
late Wednesday into Thursday, which acts to interrupt the moisture
feed. Have continued a slight chance/chance of a thunderstorm into
Thursday with the lingering instability over the area and a northern
stream shortwave tracking thru the Great Lakes.

Have limited chances for pcpn to slight chance Friday during the
afternoon. Better threat for showers and thunderstorms returns
Saturday as long wave trof and associated surface cold front
approach. Have ramped pops up to high chance Saturday afternoon into
Saturday night. Have continued this chance into Sunday when fropa is
expected.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
Area of convection across central KY into srn IN is being driven
by a H5 vort max lifting ne in the broad sly flow. Models swing
this convection up into the wrn tafs later this morning. There is
some small timing differences within the mesoscale models but in
general they swing the pcpn into the wrn tafs around 10-11z, with
DAY having the best chance for a period of prevailing pcpn this
morning. Went with prevailing MVFR from 10-15Z at DAY and left
VCTS starting at 11Z for CVG/LUK. Confidence wasn't high enuf to
go with a tempo at CVG/LUK yet. The steady pcpn should work into
the central ohio tafs around 13Z, lasting to around 16Z.

Thus first wave should push north of the tafs by 15-16Z. There
should be a lull in the early afternoon before scattered
convection tries to develop in the afternoon instability.

OUTLOOK...Showers and thunderstorms are expected on occasion
through Thursday with potential for MVFR/IFR cigs and vsbys in the
heaviest activity.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...Binau/Franks
SHORT TERM...Franks
LONG TERM...AR
AVIATION...Sites
Hazardous weather outlook, Aug 15, 5:03 AM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
503 AM EDT MON AUG 15 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-160915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
503 AM EDT MON AUG 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH VERY HEAVY RAINFALL MAY PRODUCE LOCALIZED
FLOODING AND SOME GUSTY WINDS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 15, 2:19 AM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
219 AM EDT MON AUG 15 2016

INZ073-150700-
RIPLEY IN-
219 AM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT RIPLEY COUNTY UNTIL 300 AM
EDT...

AT 219 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 11 MILES EAST
OF VERNON...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
VERSAILLES...MILAN...OSGOOD...HOLTON...NAPOLEON...MILLHOUSEN...
OTTER VILLAGE...FRIENDSHIP...VERSAILLES LAKE...BENHAM...NEW MARION...
REXVILLE...OLEAN...CROSS PLAINS AND BALLSTOWN.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3920 8544 3928 8527 3916 8509 3893 8513
      3893 8520 3891 8521 3892 8545
TIME...MOT...LOC 0619Z 220DEG 23KT 3893 8541

FRANKS
Special weather statement, Aug 15, 5:22 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 AM EDT MON AUG 15 2016

KYZ091>093-OHZ077-151000-
CAMPBELL KY-BOONE KY-KENTON KY-HAMILTON OH-
522 AM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...BOONE...
NORTHERN KENTON AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 600 AM
EDT...

AT 520 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
BURLINGTON...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...FLORENCE...INDEPENDENCE...NORWOOD...FORT THOMAS...
ELSMERE...CHEVIOT...FORT MITCHELL...HIGHLAND HEIGHTS...TAYLOR MILL...
LUDLOW AND SOUTHGATE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3928 8474 3912 8437 3880 8464 3896 8483
      3897 8483 3899 8484
TIME...MOT...LOC 0920Z 205DEG 28KT 3901 8476

FRANKS
Special weather statement, Aug 15, 5:35 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 AM EDT MON AUG 15 2016

KYZ092-093-096-OHZ077-078-151000-
CAMPBELL KY-PENDLETON KY-KENTON KY-HAMILTON OH-CLERMONT OH-
535 AM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...NORTHWESTERN
PENDLETON...SOUTHERN KENTON...SOUTHEASTERN HAMILTON AND SOUTHWESTERN
CLERMONT COUNTIES UNTIL 600 AM EDT...

AT 535 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
CLARYVILLE...MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...INDEPENDENCE...ALEXANDRIA...TAYLOR MILL...
FORESTVILLE...CLARYVILLE...AMELIA...NEW RICHMOND...SILVER GROVE...
MELBOURNE...RIVERBEND AND CONEY ISLAND...WITHAMSVILLE...
COLD SPRING...NEWTOWN...RYLAND HEIGHTS...SHERWOOD...CRESTVIEW...
MENTOR AND MOSCOW.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3877 8444 3892 8455 3912 8436 3891 8407
TIME...MOT...LOC 0935Z 239DEG 49KT 3891 8443

SITES
Special weather statement, Aug 15, 6:01 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 AM EDT MON AUG 15 2016

OHZ071-077-078-151030-
HAMILTON OH-WARREN OH-CLERMONT OH-
601 AM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HAMILTON...SOUTHWESTERN
WARREN AND NORTHERN CLERMONT COUNTIES UNTIL 630 AM EDT...

AT 600 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
FORESTVILLE...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MASON...NORWOOD...BLUE ASH...LOVELAND...MONTGOMERY...MADEIRA...
MILFORD...DEER PARK...FORESTVILLE...AMELIA...MARIEMONT...BATAVIA...
MORROW...WITHAMSVILLE...KINGS ISLAND AND THE VILLAGE OF INDIAN HILL.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3916 8449 3941 8420 3927 8400 3927 8401
      3925 8400 3925 8399 3915 8400 3899 8427
TIME...MOT...LOC 1000Z 229DEG 26KT 3911 8433

FRANKS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 5:04 AM EDTAreal Flood AdvisoryILNHamilton3 hr
Aug 15, 6:01 AM EDTAreal Flood AdvisoryILNClermont, Hamilton, Warren119 min
Aug 15, 6:01 AM EDTSpecial Weather StatementILNClermont29 min
Aug 15, 6:45 AM EDTSpecial Weather StatementILNClinton30 min
Aug 15, 6:53 AM EDTAreal Flood AdvisoryILNClinton, Warren112 min
Aug 15, 7:00 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene30 min
Aug 15, 7:04 AM EDTSpecial Weather StatementILNHocking26 min
Aug 15, 7:15 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Madison2 hr
Aug 15, 7:29 AM EDTSpecial Weather StatementILNPickaway31 min
Aug 15, 7:38 AM EDTAreal Flood AdvisoryILNFayette, Highland, Pike, Ross3 hr
Aug 15, 7:53 AM EDTAreal Flood AdvisoryILNFranklin, Madison, Pickaway3 hr
Aug 15, 8:42 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway3 hr
Aug 15, 3:27 PM EDTSpecial Weather StatementILNScioto33 min
Aug 15, 4:44 PM EDTSpecial Weather StatementILNClermont31 min
Aug 15, 4:46 PM EDTSpecial Weather StatementILNClinton29 min
Aug 15, 5:00 PM EDTSpecial Weather StatementILNWarren30 min
Aug 15, 5:02 PM EDTSevere Thunderstorm WarningILNClinton, Warren28 min
Aug 15, 5:06 PM EDTSpecial Weather StatementILNAdams24 min
Aug 15, 5:26 PM EDTSpecial Weather StatementILNHamilton34 min
Aug 15, 5:26 PM EDTSevere Thunderstorm WarningILNClinton34 min
Aug 15, 5:27 PM EDTSpecial Weather StatementILNWarren33 min
Aug 15, 5:28 PM EDTSpecial Weather StatementILNHighland32 min
Aug 15, 5:29 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren15 min
Aug 15, 5:40 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto35 min
Aug 15, 6:49 PM EDTSpecial Weather StatementILNPickaway26 min
Aug 15, 7:18 PM EDTSpecial Weather StatementILNPickaway27 min
Aug 15, 7:44 PM EDTSpecial Weather StatementILNFairfield31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.